Toggle Main Menu Toggle Search

ePrints

Serotonin Syndrome following Introduction of Venlafaxine following Withdrawal of Phenelzine: Implications for Drug Washout Periods

Lookup NU author(s): Dr Niraj Ahuja, Dr Sasha Gartside, Professor Hamish McAllister-Williams

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Yates SJ, Ahuja N, Gartside SE, McAllister-Williams RH

Publication type: Article

Publication status: Published

Journal: Therapeutic Advances in Psychopharmacology

Year: 2011

Volume: 1

Issue: 4

Pages: 125-127

Print publication date: 19/07/2011

ISSN (print): 2045-1253

ISSN (electronic): 2045-1261

Publisher: Sage

URL: http://dx.doi.org/10.1177/2045125311413497

DOI: 10.1177/2045125311413497

PubMed id: 23983936


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share